# SDR SWIA200820016

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 36,995 hours, 31,581 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"NOSE GEAR DOOR" WARNING MESSAGE AFTER TAKEOFF, RETURNED TO FIELD.  REPLACED PROX SWITCH PS18GA.  OPS CHECK GOOD.
